American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Tyler J. Evans, Alice Fialowski and Michael Penkava. Restricted cohomology of modular Witt algebras. Proc. Amer. Math. Soc. 144 (2016) 1877-1886.
Abstract, references, and article information   
View Article: PDF

[2] Leandro Cagliero and Paulo Tirao. Total cohomology of solvable Lie algebras and linear deformations. Trans. Amer. Math. Soc. 368 (2016) 3341-3358.
Abstract, references, and article information   
View Article: PDF

[3] Ali Reza Salemkar, Behrouz Edalatzadeh and Hamid Mohammadzadeh. Inequalities for the second cohomology of finite dimensional Lie algebras. Proc. Amer. Math. Soc. 142 (2014) 121-127.
Abstract, references, and article information   
View Article: PDF

[4] Christopher M. Drupieski. Cohomological finite generation for restricted Lie superalgebras and finite supergroup schemes. Represent. Theory 17 (2013) 469-507.
Abstract, references, and article information   
View Article: PDF

[5] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information   
View Article: PDF

[6] Christopher M. Drupieski. Cohomology rings for quantized enveloping algebras. Proc. Amer. Math. Soc. 141 (2013) 3739-3753.
Abstract, references, and article information   
View Article: PDF

[7] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[8] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[9] Yves de Cornulier. Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”. Proc. Amer. Math. Soc. 139 (2011) 383-384. MR 2729099.
Abstract, references, and article information   
View Article: PDF

[10] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pasha Zusmanovich. Erratum and addendum to ``Central extensions of current algebras''. Trans. Amer. Math. Soc. 362 (2010) 5601-5603. MR 2657692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Li Luo. Abelian ideals and cohomology of symplectic type. Proc. Amer. Math. Soc. 137 (2009) 479-485. MR 2448567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Grant Cairns and Sebastian Jambor. The cohomology of the Heisenberg Lie algebras over fields of finite characteristic. Proc. Amer. Math. Soc. 136 (2008) 3803-3807. MR 2425718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Grant Cairns and Barry Jessup. Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 1919-1923. MR 2383497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Naihong Hu, Yufeng Pei and Dong Liu. A cohomological characterization of Leibniz central extensions of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 437-447. MR 2358481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yves de Cornulier. Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007) 951-959. MR 2262894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Emil Sköldberg. Morse theory from an algebraic viewpoint. Trans. Amer. Math. Soc. 358 (2006) 115-129. MR 2171225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Grant Cairns and Barry Jessup. Cohomology operations for Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 1569-1583. MR 2034319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald W. Barnes. On the length of the spectral sequence of a Lie algebra extension. Proc. Amer. Math. Soc. 129 (2001) 347-350. MR 1800229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paulo Tirao. A refinement of the toral rank conjecture for 2-step nilpotent Lie algebras. Proc. Amer. Math. Soc. 128 (2000) 2875-2878. MR 1664387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Akira Masuoka. Extensions of Hopf Algebras and Lie Bialgebras. Trans. Amer. Math. Soc. 352 (2000) 3837-3879. MR 1624190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Anetta Bajer and Jon F. Carlson. An embedding theorem for Lie algebras. Proc. Amer. Math. Soc. 127 (1999) 3445-3449. MR 1605919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William Browder and Jonathan Pakianathan. Cohomology of uniformly powerful $p$-groups. Trans. Amer. Math. Soc. 352 (2000) 2659-2688. MR 1661313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Grant F. Armstrong, Grant Cairns and Gunky Kim. Lie algebras of cohomological codimension one . Proc. Amer. Math. Soc. 127 (1999) 709-714. MR 1469393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wanglai Li and Robert L. Wilson. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998) 2569-2577. MR 1451817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dragomir Z. DJ Okovic and Kaming Zhao. Derivations, isomorphisms, and second cohomology of generalized Witt algebras. Trans. Amer. Math. Soc. 350 (1998) 643-664. MR 1390977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Grant F. Armstrong, Grant Cairns and Barry Jessup. Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 381-385. MR 1353371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nico van den Hijligenberg, Youri Kotchetkov and Gerhard Post. Deformations of vector fields and Hamiltonian vector fields on the plane . Math. Comp. 64 (1995) 1215-1226. MR 1297480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Fialowski. Cohomology of nilpotent subalgebras of affine Lie algebras . Proc. Amer. Math. Soc. 122 (1994) 71-77. MR 1198456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia